# SDR AWXA200400766

- Difficulty date: July 11, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 21,579 hours, 8,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 440
- Condition: Failed
- Location: Zone 263
- Part time: 37,261 hours, 16,038 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING E-01 CHECK FOUND THE LT AFT EMERGENCY POWER SUPPLY UNIT (13WL) INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LT AFT EMERGENCY POWER SUPPLY UNIT (13WL), OPERATIONAL CHECK WAS GOOD.
